# SDR SWAA2019030630271

- Difficulty date: February 11, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY LOWER THRESHOLD SUB WEB CORRODED BETWEEN BS 440 TO BS 495, RBL 22.  R&R WEB PER SRM & DWG.
